# SDR DL757070844

- Difficulty date: July 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 57,158 hours, 26,673 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: DL51
- Condition: Overheated
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKEY SMELL IN MID GALLEY.  LT BREAKER POPPED ON AFT SECTION OF MID GALLEY  M301.  VENT ON FWD PART OF MID GALLEY WAS WARM TO TOUCH EVEN AFTER TURNING OFF BOTH UTILITY BUSES.  FOUND AFT OVEN MID GALLEY INOP.   FWD TO MCO 25-20-01E.  REPLACED OVEN IN MID, OVEN OPS NORMAL.  MCO AND PLACARD REMOVED.
